MAUDE Adverse Event Report: Midwest Products and Engineering, Inc. INTELLIO

Midwest Products and Engineering, Inc. INTELLIO
Model Number 2111023
Medical Device Problem Codes Device Slipped (1584); Misassembly by Users (3133); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction

Brand Name
INTELLIO
Common Device Name
INTELLIO
Manufacturer (Section D)
Midwest Products and Engineering, Inc.
10597 w. glenbrook ct.
milwaukee WY 53224
Manufacturer (Section G)
Midwest Products and Engineering, Inc.
10597 w. glenbrook ct.
milwaukee WY 53224
Manufacturer Contact
monique-elise alamina
10597 w. glenbrook ct.
milwaukee, WY 53224
MDR Report Key50843138
Report Number3003500271-2026-00001
Device Sequence Number9957628
Product Code NBH
UDI-Device Identifier00197644606863
UDI-Public00197644606863
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2111023
Device Catalogue Number72205729
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown